It is currently Tue Aug 22, 2017 4:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Sep 28, 2009 9:32 pm 
Offline
Average Poster
Average Poster

Joined: Sun Sep 27, 2009 8:31 pm
Posts: 10
but it is a concern.

im starting suboxone Friday or Sunday(i hope!!). One of my many worries is the side effects. i dont mind what i have read they might be, but i am concerned that i will get noticed, made fun of, and even harassed for the truth of why im "sweating, speedy, and pupils looking funny(not sure if they get bigger or smaller yet??) at work. im a father of 3 and my wife stays home full time...not going to work for a couple of days is NOT an option.

now they have commented in the past about sweating, while on the oxy, but i was fresh off a surgery and had a excuse. thats been a month since i had surgery. i have complained out load to my boss and coworkers about not feeling right lately, trying to hide my being high on the job, they think im going to a doctor to get a full work up(stress test, blood work), when in reality im going for first visit to sub docter.....

my thought was this(sounds so stupid), tell them "that at the doctor... during my "full work up of tests", came across that i have extremely low "something??" and thats why i have been having all the "trouble" in recent past?? and that they will be seeing more of it as well... because the meds that the doc has me on makes my pupils change(get smaller or bigger?) and it will also make me sweat sometimes. so dont be alarmed."

im sorry this is so long but i just dont know what to do. i dont want to start treatment out on a lie...but my job is hard to replace!! being honest will NOT work. that i can assure you of...

please help if you have any ideas of a "something" to use as my sickness or meds?? also if you have any other ideas?? and if you have reasons this wont work??

thanks!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 28, 2009 11:21 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Dude,

RELAX!!! It is not anything that noticeable and you are worrying about something that you are not even sure will happen to you.Just focus on getting through your induction phase and getting involved in recovery of some sort.The rest will unfold in time.

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 28, 2009 11:22 pm 
Offline
Power Poster
Power Poster

Joined: Tue Sep 22, 2009 12:32 am
Posts: 49
Location: My Reality, possibly San Fransisco
If you're starting suboxone this friday, when are you taking your last dose of whatever drug you're on now??

As for the side effects, and the "appearance" while using suboxone, it is really over dramatized. You need to remember that every case is different, but I do not believe that 99.99999999999% of the public could spot someone "using suboxone". The sweating I suffer from, no one notices but me. My eyes are normal, unlile the pinpoint when high on oxy, and the HUGEness when withdrawing. Speedy? Well, I would not categorize it as that, but it appears as nothing more than a good mood. MUCH less speedy that from Oxy or Hydrocodone...

in my opinion, you should be FINE...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group